# SDR FDEA201107202867

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363715
- Condition: Corroded
- Location: Bs 383-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 383 - 480, LBL 45.  REMOVED SEAT TRACK AND SPLICE PARTS AND WEB FOR ACCESS IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A, SRM 51-30-5 & 53-10-2 FIG 7, TREATED AND PRIMED, AND INSTALLED SEAT TRACK SECTION AND REINSTALLED SPLICE PARTS AND WEB IAW SRM 51-30-2.
